# SDR 96ZZZM1360

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .5 INCH CRACK INSIDE REPAIR DOUBLER INSIDE LONGERON 2L, STATION 1076.  REPAIRED PER SRM 52-02, PAGE 8.
